Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. Bernstein and with contributions by D. Bump S. Gelbart (Editors), J. W. Cogdell
Title: Introduction to the Langlands program
Additional book information: Birkhäuser, Boston, 2003, x + 281 pp., ISBN 0-8176-3211-5, $39.95

References [Enhancements On Off] (What's this?)

  • [BCDT] C. Breuil, B. Conrad, F. Diamond, and R. Taylor, On the modularity of elliptic curves over $\mathbb{Q} $, J. Am. Math. Soc., 14 (2001) 843-939. MR 2002d:11058
  • [CKPSS] J. W. Cogdell, H. Kim, I. I. Piatetski-Shapiro, and F. Shahidi, On lifting from classical groups to $GL_{n}$, Publ. Math. IHES, 93 (2001) 5-30; II (manuscript, 2003). MR 2002i:11048
  • [GRS] D. Ginzburg, S. Rallis, and D. Soudry, Generic automorphic forms on $SO_{2n+1}$: functorial lift to $GL_{2n}$, endoscopy, and base change. Internat. Math. Res. Notices, 14 (2001), 729-764. MR 2002g:11065
  • [HT] M. Harris and R. Taylor, On the geometry and cohomology of some simple Shimura varieties, Annals of Math. Studies, 151 (2001). MR 2002m:11050
  • [He] G. Henniart, Une preuve simple des conjectures de Langlands pour $GL(n)$ sur un corps $p$-adique, Invent. Math., 139 (2000) 439-455. MR 2001e:11052
  • [L] L. Lafforgue, Chtoucas de Drinfeld et correspondance de Langlands, Invent. Math. 147 (2002) 1-241. MR 2002m:11039
  • [LRS] G. Laumon, M. Rapoport, and U. Stuhler, $\mathcal{D}$-elliptic sheaves and the Langlands correspondence, Invent. Math., 113 (1993) 217-338. MR 96e:11077
  • [S] F. Shahidi, Automorphic $L$-functions and functoriality, Proceedings of the ICM 2002, Vol. II (2002) 655-666. MR 2003k:11084
  • [TW] R. Taylor and A. Wiles, Ring theoretic properties of certain Hecke algebras, Annals of Math., 141 (1995) 553-572. MR 96d:11072
  • [W] A. Wiles, Modular elliptic curves and Fermat's last theorem, Annals of Math., 141 (1995) 443-551. MR 96d:11071

Review Information:

Reviewer: Michael Harris
Affiliation: Université Paris 7
Journal: Bull. Amer. Math. Soc. 41 (2004), 257-266
MSC (2000): Primary 11Mxx, 11Fxx, 11R39, 11S37, 14Hxx, 22Exx
Published electronically: January 20, 2004
Review copyright: © Copyright 2004 American Mathematical Society
American Mathematical Society